MathSciNet Relay Station
MathSciNet bibliographic data
MR1842079 (2002i:30014) 30C45 (30D30)
Liu, Jin-Lin; Srivastava, H. M. A linear operator and associated families of meromorphically multivalent functions. J. Math. Anal. Appl. 259 (2001), no. 2, 566–581.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement